Geant4 Review 2007

Europe/Zurich
CERN

CERN

Charlie Young (Stanford Linear Accelerator Center SLAC)
Description
Review of Geant4 Collaboration, focusing on physics performance, computing performance and usability
To join please use the videoconferencing system VRVS room Boat. Else please call +41-22-767-6000 and use the access code 0172645 to join the telephone conference. In case of technical difficulties we encourage you to use the alternate system.
Review Committee Report (submitted 30 April 2008)
    • 2:15 PM 6:45 PM
      Day 1 - pm 513/1-024

      513/1-024

      CERN

      1
      Show room on map
      • 2:15 PM
        Introduction. Mandate 30m
        Speaker: Dr Petteri Nieminen (ESA)
      • 2:45 PM
        Geant4 Overview 30m
        Speaker: John Apostolakis
        Slides
      • 3:15 PM
        User presentation (LHC physics) 45m
        Speaker: Tancredi Carli (CERN)
        Slides
      • 4:15 PM
        break 30m
      • 4:45 PM
        User presentation (shielding) 30m
        Speaker: Sayed Rokni (SLAC)
        Slides
      • 5:30 PM
        Executive session 1h
    • 9:00 AM 2:00 PM
      Day 2 - am 32/1-A24

      32/1-A24

      CERN

      40
      Show room on map
      • 9:00 AM
        Executive session 30m
      • 9:30 AM
        User presentation (ILC & other HEP Physics) 45m
        Speaker: Erika Garutti (DESY)
        Slides
      • 10:30 AM
        User presentation (HEP usability) 45m
        Speaker: Gloria Corti (CERN)
        Slides
      • 11:30 AM
        break 30m
      • 12:00 PM
        User presentation (medical) 45m
        Speaker: Nicolas Karakatsanis (National Technical University of Athens)
        Slides
      • 1:00 PM
        Lunch 1h
    • 2:00 PM 7:00 PM
      Day 2 -pm 513/1-024

      513/1-024

      CERN

      1
      Show room on map
      • 2:00 PM
        User presentation (space) 45m
        Speaker: Robert Weller (Vanderbilt)
        Slides
      • 2:45 PM
        Q&A 15m
      • 3:00 PM
        break 30m
      • 3:30 PM
        Electromagnetic physics 'Standard' - Overview 30m
        Speaker: Prof. Vladimir Ivantchenko (CERN, ESA)
        Slides
      • 4:00 PM
        Q&A 10m
      • 4:10 PM
        The Fano cavity precision test 30m
        Speaker: Michel Maire (LAPP)
        Slides
      • 4:40 PM
        Q&A 10m
      • 4:50 PM
        Geant4 Low energy EM physics 30m
        Speaker: Dr Maria Grazia Pia (INFN GENOVA)
        Slides
      • 5:20 PM
        Q&A 10m
      • 5:30 PM
        Executive session 1h 30m
    • 9:00 AM 6:30 PM
      Day 3 32/1-A24

      32/1-A24

      CERN

      40
      Show room on map
      • 9:00 AM
        Executive session 30m
      • 9:30 AM
        Geant4 Hadronics - overview 30m
        Speaker: Mr Aatos Heikkinen (Helsinki Institute of Physics)
        Slides
      • 10:00 AM
        Questions 15m
      • 10:15 AM
        Hadronic validation: Part 1 Thin-target 30m
        Speaker: Dennis Herbert Wright (Stanford University)
        Slides
      • 10:45 AM
        Questions 15m
      • 11:00 AM
        break 30m
      • 11:30 AM
        Shower Shapes 30m
        Speaker: Dr Alberto Ribon (CERN)
        Slides
      • 12:00 PM
        Questions 15m
      • 12:15 PM
        Overview of developments - CHIPS 30m
        Speaker: Dr Mikhail Kosov (CERN, ITEP(MOSCOW))
        Slides
      • 12:45 PM
        Questions 15m
      • 1:00 PM
        Lunch break 1h
      • 2:00 PM
        Physics Lists and using hadronic physics 30m
        Speaker: Gunter Folger (CERN)
        Slides
      • 2:30 PM
        Questions 15m
      • 2:45 PM
        Hadronic Validation, part 2 30m
        Speaker: Dennis Herbert Wright (Stanford University)
        Slides
      • 3:15 PM
        Questions 15m
      • 3:30 PM
      • 3:50 PM
        Q&A 10m
      • 4:00 PM
        break 30m
      • 4:30 PM
        Executive session. Questions re physics. 2h
    • 9:00 AM 7:00 PM
      Day 4 32/1-A24

      32/1-A24

      CERN

      40
      Show room on map
      • 9:00 AM
        Executive session 30m
      • 9:30 AM
        Geometry: performance, usability, tools 20m
        Speaker: Dr Gabriele Cosmo (CERN)
        Slides
      • 9:50 AM
        Q&A 10m
      • 10:00 AM
        Performance for space applications 10m
        Speaker: Dr Giovanni Santin (ESA)
        Slides
      • 10:10 AM
        Q&A 5m
      • 10:15 AM
        CPU performance - EM 10m
        Speaker: Prof. Vladimir Ivantchenko (CERN, ESA)
        Slides
      • 10:25 AM
        Q&A 5m
      • 10:30 AM
        CPU performance - benchmarks 20m
        Speaker: Dr Alberto Ribon (CERN)
        Slides
      • 10:50 AM
        Q&A 10m
      • 11:00 AM
        break 30m
      • 11:30 AM
        Release Notes, Beta testing and QA, external interfaces, .. 20m
        Speaker: Gabriele Cosmo
        Slides
      • 11:50 AM
        Q&A 10m
      • 12:00 PM
        User-submitted classes/modules, documentation 10m
        Speaker: John Apostolakis (CERN)
        Slides
      • 12:10 PM
        Q&A 5m
      • 12:15 PM
        Event Biasing and Scoring in Geant4: a short overview 10m
        Speaker: Makoto Asai (SLAC)
        Slides
      • 12:25 PM
        Q&A 5m
      • 12:30 PM
        Usability: Visualisation and UI 30m
        Speaker: Joseph Perl
        Slides
      • 1:00 PM
        Q&A 15m
      • 1:15 PM
        Lunch break 1h
      • 2:15 PM
        Executive session 1h 30m
      • 3:45 PM
        break 15m
      • 4:00 PM
        Follow-up on physics 1h 30m
      • 5:30 PM
        Follow-up on usability 30m
      • 6:00 PM
        Executive session 1h
    • 9:00 AM 6:30 PM
      Day 5 160/1-009

      160/1-009

      CERN

      17
      Show room on map
      • 9:00 AM
        Additional follow-ups 1h
      • 10:00 AM
        Executive session 2h
      • 12:00 PM
        Close out 1h
        Slides